MathSciNet Relay Station
MathSciNet bibliographic data
MR485966 16A24 (22D30)
Koppinen, M.; Neuvonen, T. An imprimitivity theorem for Hopf algebras. Math. Scand. 41 (1977), no. 2, 193–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement